# SDR 2009FA0000463

- Difficulty date: May 1, 2009
- Submitted: June 3, 2009
- Operation: General aviation
- Aircraft: N786MS
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449114
- Engine: Cont TSIO360RB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 653136
- Part serial: N06FA404
- Condition: Cracked
- Location: Prop Flange
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, OIL WAS FOUND AT FRONT OF ENGINE.  FURTHER INVESTIGATION REVEALED A CRACK OF THE CRANKSHAFT AT THE PROP MOUNTING FLANGE.  CAUSE HAS NOT BEEN DETERMINED.  (K)
